Alert archive / Mississippi / Tornado Warnings in 2006

Tornado Warning 29, NWS Jackson, MS

March 20, 2006Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this tornado warning at Mar 20, 2006, 3:44 PM CST for Forrest County, Lamar County, Mississippi. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2006, 3:44 PM CST (21:44 UTC)
Expired
Mar 20, 2006, 4:30 PM CST
In force
46 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Forrest County, MS, Lamar County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 120 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 3:53 PM CSTFUNNEL CLOUDW Hattiesburg, MSREPORTED ON HWY 98 ON THE WEST SIDE OF HATTIESBURG.
Mar 20, 3:55 PM CSTTSTM WND DMGNw Hattiesburg, MSTREES REPORTED DOWN.
Mar 20, 4:10 PM CSTTSTM WND DMG4 N Purvis, MSSTRUCTURAL DAMAGE AND TREES DOWN ALONG WIDDEN ROAD.
Mar 20, 4:10 PM CSTTORNADO 14 N Purvis, MS*** 1 INJ *** STRUCTURAL DAMAGE AND TREES DOWN ALONG WIDDEN ROAD. A NATIONAL WEATHER SERVICE TEAM SURVEYED THIS STORM AND FOUND F1 DAMAGE ALONG A 3 MILE PATH AND ITS WIDEST TRACK WAS 50 YARDS. THE ROOF WAS TORN OFF THE DECK OF A HOME AND ANOTHER ROOF WAS TORN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 20, 9:53 AM CSTTornado WatchSPC7 hr
Mar 20, 3:09 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2006-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2006-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 265 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
301 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
265 m²/s²
0-3 km storm-relative helicity
515 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 202145
TORJAN
MSC035-073-202230-
/O.NEW.KJAN.TO.W.0029.060320T2144Z-060320T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
344 PM CST MON MAR 20 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI
  THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG
  CENTRAL LAMAR COUNTY IN SOUTHEAST MISSISSIPPI
  THIS INCLUDES THE CITY OF WEST HATTIESBURG

* UNTIL 430 PM CST

* AT 344 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES WEST OF
  WEST HATTIESBURG...OR ABOUT 2 MILES SOUTH OF OLOH...MOVING EAST AT 
  60 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  WEST HATTIESBURG BY 355 PM CST...
  HATTIESBURG BY 400 PM CST...
  PETAL BY 405 PM CST...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3131 8965 3111 8965 3123 8915 3143 8915
      3143 8938

$$

40
1 follow-up statement
000 
WWUS54 KJAN 202211
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CST MON MAR 20 2006

MSC035-073-202230-
/O.CON.KJAN.TO.W.0029.000000T0000Z-060320T2230Z/
FORREST MS-LAMAR MS-
410 PM CST MON MAR 20 2006

...A TORNADO WARNING CONTINUES UNTIL 430 PM CST FOR CENTRAL LAMAR AND
NORTHERN FORREST COUNTIES...

AT 409 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ANOTHER TORNADO.  THIS 
TORNADO WAS LOCATED NEAR I-59 EXIT 59 HWY 98 SOUTH HATTIESBURG... 
MOVING NORTHEAST AT 60 MPH.

THE TORNADO WILL BE NEAR...
  SOUTH HATTIESBURG BY 415 PM CST...
  JUST NORTH OF CAMP SHELBY BY 420 PM CST...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3131 8953 3111 8953 3116 8915 3143 8915
      3138 8933

$$

40

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 20, 10:30 AM CST, 5 hours 14 minutes earlier.

Area forecast discussion, Mar 20, 10:30 AM CST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1030 AM CST MON MAR 20 2006

...HEAVY RAIN AND SEVERE POSSIBLE THROUGH EARLY EVENING...

.DISCUSSION...COMPLEX WEATHER SITUATION UNFOLDING. EVEN AS RAIN AND
CONVECTION ARE ON GOING AND THE WARM FRONT IS ESTABLISHED ACROSS THE
SOUTH...MANY QUESTIONS REMAIN ON THE EVOLUTION OF THE WX TODAY IM
PRETTY CONFIDENT THAT THE NW 1/3 OF THE CWA IS IN THE CLEAR AS FOR
SVR WX. PRECIP FALLING IN THE COLD AIR WILL DOMINATE AND THE BOUNDARY
WILL NEVER GET CLOSE. HOWEVER...HERE IS WHERE THE HEAVY RAIN WILL BE. CURRENT
FFA LOOKS OK...BUT CONCERNS ARE GROWING FOR AREAS ACROSS THE SW CWA
THAT ARE NOT IN THE FFA. WITH THE BOUNDARY SOUTH OF THE TRACE NOW AND
PRECIP INCREASING BEHIND THE BOUNDARY...IT MAY NEVER MOVE MUCH
FURTHER NORTH AND THUS BE THE FOCUS FOR THE HEAVY PRECIP. I WILL
WATCH THIS OVER THE NEXT FEW HOURS AND EXPAND THE FFA IF NEEDED.

AS HAS BEEN TALKED ABOUT...THE PLACEMENT OF THE BOUNDARY IS THE MAJOR
PLAYER. IM NOT REAL SURE IT WILL EVER MAKE IT BACK TO THE TRACE.
HOWEVER...AS THE STRONG FORCING SPREADS OUT OF E TX...MODELS STILL
INDICATE THAT A SFC LOW WILL DEVELOP AND LIFT NE WHERE THE BOUNDARY
CURRENTLY EXIST. WITH SUCH A POTENT SYSTEM...THINGS COULD CHANGE
QUICKLY. HOWEVER...CONFIDENCE IS GROWING THAT ALONG AND S OF A LINE
FROM BROOKHAVEN TO MERIDIAN WILL BE WHERE THE JUICY AIR CAN MAKE A
PUSH THIS AFTERNOON. PARAMETERS ARE ALL FAVORABLE FOR SIG TYPE SVR
WX. THIS INCLUDES TORNADOES AND POTENTIALLY STRONG ONES. LARGE HAIL
AND DAMAGING WINDS WILL ALSO BE A CONCERN. FOR AREAS ALONG A NATCHEZ
TO JACKSON TO MACON LINE WHAT WILL HAPPEN IS IN LIMBO. USING THAT
LINE...ANYWHERE 40-50 MILES EITHER SIDE WILL BE CLOSE ENOUGH TO AT
LEAST SEE SOME KIND OF SEVERE. THE MOST LIKELY VARIETY WILL BE
ELEVATED HAIL. WIND POTENTIAL WILL EXIST ONLY IF LOWER TO MID 60 SFC
DEWPTS CAN RETURN.

IN SUMMARY...THE AFTERNOON HRS WILL BE QUITE INTERESTING...ESPECIALLY
ACROSS THE SE CWA.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  48  59  36 / 100  54   4   0
MERIDIAN      71  49  62  34 / 100  80   4   0
VICKSBURG     64  46  61  34 / 100  22   3   0
HATTIESBURG   76  51  70  39 / 100  71   3   0
NATCHEZ       73  46  64  36 / 100  22   3   0
GREENVILLE    58  45  57  32 / 100  34   4   0
GREENWOOD     58  46  58  32 / 100  50   5   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR MSZ018-
     MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-
     MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-
     MSZ040-MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ047-MSZ048-
     MSZ049-MSZ050.

LA...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR LAZ007-
     LAZ008-LAZ009-LAZ015-LAZ016-LAZ023.

AR...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR ARZ074-
     ARZ075.

&&

CME
Hazardous weather outlook, Mar 20, 10:47 AM CST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1047 AM CST MON MAR 20 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
211237-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1047 AM CST MON MAR 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
A POTENT SPRING STORM SYSTEM WILL BRING THE POTENTIAL FOR
SIGNIFICANT SEVERE WEATHER TODAY. THE GREATEST RISK FOR SEVERE
WEATHER INCLUDING THE POTENTIAL FOR TORNADOES AND DAMAGING WINDS
WILL EXIST ALONG AND SOUTHEAST OF A BROOKHAVEN TO MERIDIAN
LINE...ESPECIALLY DURING THE AFTERNOON. LOCATIONS FARTHER
NORTHWEST WILL HAVE A RISK HAIL...WITH MUCH SMALLER CHANCES FOR
DAMAGING WINDS AND TORNADOES.

A POWERFUL UPPER LEVEL TROUGH IS APPROACHING FROM THE WEST AND IS
CAUSING A DRAMATIC INCREASE IN WIND FIELDS ACROSS THE AREA. VERY
MOIST AIR IS BEGINNING TO SURGE NORTH ACROSS SOUTHERN MISSISSIPPI
TO THE SOUTH OF A SLOW-MOVING WARM FRONT AND THIS WILL CONTRIBUTE
TO AN UNSTABLE AIRMASS. THE COMBINATION OF STRONG WIND SHEAR...
INSTABILITY...AND RICH BOUNDARY LAYER MOISTURE WILL CREATE A
FAVORABLE ENVIRONMENT FOR SUPERCELLS WITH TORNADOES IN THE
GREATER RISK AREA. THE STRENGTH OF SHEAR AND THE PRESENCE OF A
DISTINCT FRONTAL BOUNDARY SUGGEST THAT A COUPLE OF STRONG
TORNADOES WILL BE POSSIBLE THIS AFTERNOON. A SQUALL LINE SHOULD
DEVELOP BY LATE THIS AFTERNOON AND SWEEP EASTWARD ACROSS CENTRAL
MISSISSIPPI BRINGING AN INCREASED RISK FOR DAMAGING WIND GUSTS
ALONG WITH ISOLATED TORNADOES.

...FLOODING...
VERY HEAVY RAIN OF TWO TO FOUR INCHES WILL FALL ACROSS NORTHWEST
PORTIONS OF THE OUTLOOK AREA TODAY INCREASING THE POTENTIAL
FLOODING. PLEASE REFER TO THE FLASH FLOOD WATCH FOR GREATER
DETAIL. LOCALLY HEAVY RAIN IS EXPECTED FARTHER SOUTH AND THIS
COULD RESULT IN PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

...DAYS TWO AND THREE...TUESDAY AND WEDNESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

...DAYS FOUR THROUGH SEVEN...THURSDAY THROUGH SUNDAY...
COLD HIGH PRESSURE WILL MOVE OVER THE REGION LATE THIS
WEEK...POSSIBLY SETTING THE STAGE FOR A LATE SEASON FREEZE.
TEMPERATURES BOTH THURSDAY AND FRIDAY NIGHT ARE FORECAST TO FALL
TO NEAR FREEZING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL LIKELY BE NEEDED TODAY...ESPECIALLY IN THE
SOUTHEAST HALF OF THE AREA. OTHERWISE...ACTIVATION IS NOT
EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Mar 20, 11:44 AM CST, 4 hours before
LAZ016-023>025-MSZ047-201830-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1144 AM CST MON MAR 20 2006

...STRONG THUNDERSTORMS WITH HEAVY RAINFALL FROM WINNSBORO AND
   WISNER TO TALLULAH...

AT 1145 AM...A CLUSTER OF STRONG THUNDERSTORMS PRODUCING VERY HEAVY
RAINFALL OF ONE INCH PER HOUR ALONG WITH FREQUENT LIGHTNING STRIKES
FROM WINNSBORO TO WISNER WILL MOVE NORTHEAST AT 45 MPH. THESE STORMS
WILL AFFECT THE TALLULAH TO SOMERSET TO WATERPROOF AREAS THROUGH 1
PM AND WILL LIKELY PRODUCE PONDING OF WATER ON ROADWAYS AND IN LOW
LYING AREAS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR TENSAS
PARISH.MONDAY AFTERNOON FOR NORTHEAST LOUISIANA AND SOUTHERN
MISSISSIPPI.

40
Local storm report, Mar 20, 1:09 PM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
109 PM CST MON MAR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     HAIL             8 S VICKSBURG           32.21N 90.87W
03/20/2006  E0.25 INCH       WARREN             MS   AMATEUR RADIO

            PEA HAIL REPORTED 8 MILES SOUTH OF VICKSBURG ON U.S. 61

1248 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
03/20/2006                   WARREN             MS   AMATEUR RADIO

            LARGE TREE LIMBS GREATER THAN 8 INCHES IN DIAMETER DOWN
            ON HALLS FERRY ROAD

1248 PM     FLOOD            VICKSBURG               32.33N 90.87W
03/20/2006                   WARREN             MS   AMATEUR RADIO

            STREET FLOODING REPORTED ON HALLS FERRY ROAD

&&

CLB
Local storm report, Mar 20, 3:29 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
329 PM CST MON MAR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             HEBRON                  31.71N 89.37W
03/20/2006  E0.75 INCH       JONES              MS   EMERGENCY MNGR

&&

19
Local storm report, Mar 20, 3:32 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CST MON MAR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             3 E STRINGER            31.87N 89.21W
03/20/2006  M0.50 INCH       JASPER             MS   EMERGENCY MNGR

&&

19
Local storm report, Mar 20, 3:33 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CST MON MAR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FUNNEL CLOUD     COLLINS                 31.64N 89.56W
03/20/2006                   COVINGTON          MS   LAW ENFORCEMENT

            REPOTED NEAR COLLINS.

&&

19
Local storm report, Mar 20, 3:36 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
336 PM CST MON MAR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FUNNEL CLOUD     12 NW LAUREL            31.82N 89.29W
03/20/2006                   JASPER             MS   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED AT THE INTERSECTION OF SERVICE ROAD
            AND SPRINGHILL ROAD. TREES ALSO REPORTED DOWN.

&&

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 11:26 AM CSTTornado WarningJANJefferson Davis, Lawrence64 min
Mar 20, 11:51 AM CSTTornado WarningJANLawrence28 min
Mar 20, 11:59 AM CSTSevere Thunderstorm WarningJANClaiborne, Warren46 min
Mar 20, 11:59 AM CSTTornado WarningJANCovington46 min
Mar 20, 12:24 PM CSTSevere Thunderstorm WarningJANJasper, Smith56 min
Mar 20, 12:35 PM CSTTornado WarningJANJasper, Jones, Smith46 min
Mar 20, 12:39 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson36 min
Mar 20, 1:00 PM CSTFlash Flood WarningJANClaiborne, Hinds, Rankin, Warren3 hr
Mar 20, 1:08 PM CSTTornado WarningJANClarke52 min
Mar 20, 1:26 PM CSTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson49 min
Mar 20, 1:34 PM CSTFlash Flood WarningJANLauderdale116 min
Mar 20, 1:34 PM CSTSevere Thunderstorm WarningJANLauderdale31 min
Mar 20, 1:47 PM CSTSevere Thunderstorm WarningJANCopiah58 min
Mar 20, 1:56 PM CSTFlash Flood WarningJANClaiborne, Copiah, Jefferson, Lincoln3 hr
Mar 20, 2:03 PM CSTTornado WarningJANLincoln42 min
Mar 20, 2:15 PM CSTSevere Thunderstorm WarningJANSimpson60 min
Mar 20, 2:16 PM CSTTornado WarningJANLawrence44 min
Mar 20, 2:16 PM CSTTornado WarningJANAdams, Franklin29 min
Mar 20, 2:27 PM CSTTornado WarningJANJefferson Davis29 min
Mar 20, 2:41 PM CSTTornado WarningJANCovington49 min
Mar 20, 2:48 PM CSTSevere Thunderstorm WarningJANSmith27 min
Mar 20, 2:58 PM CSTTornado WarningJANJasper, Jones, Smith47 min
Mar 20, 3:09 PM CSTFlash Flood WarningJANJasper, Smith3 hr
Mar 20, 3:24 PM CSTSevere Thunderstorm WarningJANMarion36 min
Mar 20, 3:31 PM CSTTornado WarningJANClarke35 min
Mar 20, 3:45 PM CSTSevere Thunderstorm WarningJANJones45 min
Mar 20, 3:55 PM CSTTornado WarningJANJones31 min
Mar 20, 4:01 PM CSTSevere Thunderstorm WarningJANMarion29 min

Nearby

Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.